| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events found within the associated lot.Claim # (b)(4).
Event or Problem Description
It was reported that a 13.2mm, tmicl13.2, -14.0/3.5/091 (sphere/cylinder/axis), implantable collamer lens tore during surgery, pre inserting.An additional lens was used and the problem resolved.Cause of event was reported to be the device.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H3- device evaluation: lens was returned in liquid, in microcentrifuge vial.Visual inspection found one of the haptics torn.Claim # (b)(4).